# SDR DALA2024070806858

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 63,706 hours, 33,605 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3118 - DIV - TO BNA FOR BURNING ELECTRICAL SMELL IN AFT GALLEY. CORRECTIVE ACTION: FOUND BURNED TOWEL BEHIND AFT INBOARD COFFEE MAKER (LOC. 401). REMOVED TOWEL AND PLACED COFFEE MAKER ON NEF DEFERRAL. LATER, REPLACED COFFEEMAKER. OK TO CONTINUE. (LP 5860274)
